Hokkaido Mathematical Journal

No.3

TANABE Hiroki,
Linear Volterra integral equations of parabolic type
Hokkaido Mathematical Journal, 12 (1983) pp.265-
JACOBOWITZ Howard, TREVES Francois,
Aberrant CR Structures
Hokkaido Mathematical Journal, 12 (1983) pp.276-292
FUJIWARA Daisuke, OMORI Hideki,
An example of a globally hypo-elliptic operator
Hokkaido Mathematical Journal, 12 (1983) pp.293-297
MIZOHATA Sigeru,
On the hyperbolicity in the domain of real analytic functions and Gevrey classes
Hokkaido Mathematical Journal, 12 (1983) pp.298-310
UKAI Seiji, ASANO Kiyoshi,
The Euler limit and initial layer of the nonlinear Boltzmann equation
Hokkaido Mathematical Journal, 12 (1983) pp.311-332
YAMAGUTI Masaya, HATA Masayoshi,
Weierstrass's function and chaos
Hokkaido Mathematical Journal, 12 (1983) pp.333-342
IKAWA Mitsuru,
On the distribution of the poles of the scattering matrix for two strictly convex obstacles
Hokkaido Mathematical Journal, 12 (1983) pp.343-359
MASUDA Ky\^{u}ya,
On the global existence and asymptotic behavior of solutions of reaction-diffusion equations
Hokkaido Mathematical Journal, 12 (1983) pp.360-370